# SDR SWAA2021120648998

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE CRACKED AT FASTENER IN A/C BAY BS 663, RBL 8.   CUT AND REMOVED ATTACH ANGLE  IAW  SRM 57-10-10-2R-5.  PERFORMED DVI,  NO OTHER DEFECTS NOTED. INSTALLED ALL REPAIR PARTS IAW SRM 57-10-10-2R-5 STEP 4L.
